Publication
Title
Rejoinder : the usefulness of Bayesian optimal designs for discrete choice experiments
Author
Language
English
Source (journal)
Applied stochastic models in business and industry. - Bognor Regis
Publication
Bognor Regis : 2011
ISSN
1524-1904
Volume/pages
27:3(2011), p. 197-203
ISI
000292660100004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.07.2011
Last edited 04.11.2017
To cite this reference